# SDR DL72S980027

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- Engine: Pwa JT8D15A
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Support
- Condition: Cracked
- Location: Nr 6 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORTS CRACKED NR 6 L/E FLAP ACTUATOR SUPPORTS ARE CRACKED.  VERIFIED CRACKS TO BE PRESENT PER PS 900-6-3.  REMOVED CRACKED SUPPORTS FROM A/C.  FABRICATED REPAIR PARTS PER M/M 57-20-32 FIG 807.  OK TO TREAT AND PAINT  TREATED AND PAINTED PER PS 900-3-6 ASSEMBLED REPAIR PARTS PER M/M 57-20-21 FIG 807.
